# SDR DHL2003742003

- Difficulty date: January 18, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  TRANSFERRED TO DMI LOG PER DHL MEL 26-9 CAT-C DDD 01-28-2003 DMI 11670.  PLACARD INSTALLED.  RE; DMI 11670 - NR 3 ENGINE FIRE GROUND FAULT LIGHT ILLUMINATES INTERMITTENTLY.  FOUND 3 FIRE LOOP TOUCHING COWLING.  REPOSITIONED PER 26-11-01.  CHECKED GOOD.  CLEARS DMI NR 11670.  PLACARD REMOVED.
